# SDR SWAA2022032547890

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO PIT R/H Z CHANNEL HAS CORROSION BS 500A TO BS 520 RBL 25 WL 156 / CORROSION FWD CARGO R/H Z CHANNEL AT 400DA TO 520; RLB 25; WL 156; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD CARGO R/H Z CHANNEL STA 500A TO 520; RBL 25; WL 156; ITEM #BAC1496-444; LOT #5084345-3; PO #745902/E IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; AND BOEING DWG 143A7500 59027U 3DEC19 SPLICE PLATE LOCATION VERIFIED AT STA 500E-500F 59326U 12/3/19
